Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      KELLY,
      I WAS PUT ON INDERAL ( A BETA) THE DAY I FINALLY WENT TO THE DR. MY
      PULSE RATE WAS OVER 110 BEATS PER MINUTE SO HE STARTED ME ON 60 MG A
      DAY THEN WENT TO 80 MG/DAY AND I FINALLY FELT LIKE MY HEART WAS
      GOING TO STAY PUT. I DO HAVE PAIN SOMETIMES BUT MY ENDO SAID THAT
      I’M GETTING STRONGER AND MY HEART IS TOO. THE LOWER VENTRICLES GET
      STRONGER FIRST SO THE BLOOD IS PUSHED UP AND CAN’T GET OUT AS QUICKLY
      AS IT WOULD LIKE SO IT FEELS LIKE A HEART ATTACK. I TOOK MORE
      INDERAL AND IT WAS BETTER. I TAKE TAPAZOLE TOO. I AM SLOWER THAN
      WHEN I WAS REALLY HYPER SO I DON’T KNOW WHICH IS SLOWING ME DOWN BUT I THINK IT’S THE TAP.
      MY TAPAZOLE HAS BEEN CUT FROM 20 MG/DAY TO 5 MG(SLOWLY DECREASED)
      AND I’M BACK TO THE ENERGIZER BUNNY AGAIN. THEY’RE GETTING ME READY
      FOR THE RADIATION. I FEEL A LOT BETTE THAN WHEN I WAS DIAGNOSE!
      HANG IN THERE – IT DOES GET BETTER.

      TERRI

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.